# SDR CA160316006

- Difficulty date: March 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 18,936 hours
- Engine: Pwa PT6A114A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL INBOARD END RIB ATTACH BRACKETS ON THE RT WING WERE CRACKED BEHIND THE ATTACH BOLTS. REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
